# SDR AWXA200300929

- Difficulty date: August 17, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 54,593 hours, 38,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Part number: 30043233
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED LENS COVER AND FOUND RECEPTACLE HALF FULL WITH WATER, PLACED ON MEL 33-14, COND. 1, (EXTERIOR EMERGENCY LIGHT INOP). IN PHX ON 07/17/2003, MAINTENANCE REMOVED AND REPLACED THE R-1 DOOR EXTERIOR EMERGENCY EXIT LIGHT ASSEMBLY, BATTERY CHARGER, AND BATTERY. OPERATIONAL TEST OF R-1 DOOR EXTERIOR EMERGENCY EXIT LIGHT WAS GOOD.
